# SDR 96ZZZX3814

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Malfunction
- Location: G-Switch
- Part time: 10 hours
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED ON THE RAMP AT NIGHT AND SOME TIME DURING THE NIGHT THE ELT STARTED TO TRANSMIT.  THE FOLLOWING MORNING, IT WAS RESET AND A NEW BATTERY WAS INSTALLED.  TWO DAYS LATER, THE SAME CONDITION WAS EXPERIENCED.  THE ELT WAS REPLACED.
